Table of Contents
ISRN Mathematical Analysis
Volume 2014 (2014), Article ID 861671, 4 pages
http://dx.doi.org/10.1155/2014/861671
Research Article

On the Fekete-Szegö Problem for a Class of Analytic Functions

Department of Mathematics, Hubei University, Wuhan 430062, China

Received 2 December 2013; Accepted 21 January 2014; Published 4 March 2014

Academic Editors: Y. Han and B. Jacob

Copyright © 2014 Zhigang Peng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let denote the class of functions which are analytic in the unit disk and given by the power series . Let be the class of convex functions. In this paper, we give the upper bounds of for all real number and for any in the family , Re for  some .